Publications and preprints

RS MacKay, DC Strub, Morse bifurcations of transition states in bimolecular reactions, Nonlinearity, 28(12): 4303–4329, 2015
Article | ArXiv preprint

RS MacKay, DC Strub, Bifurcations of transition states: Morse bifurcations, Nonlinearity, 27(5):859-895, 2014
Article (Open Access) | Absract | MathSciNet | ArXiv preprint | BibTex
The article made it into Nonlinearity's Highlights of 2014.


DC Strub, Bifurcations of transition states, University of Warwick, 2015
available from WRAP: Warwick Research Archive Portal